Alert archive / Wisconsin / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 6, 2011, 4:00 PM CDT for Saint Croix County, Wisconsin. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2011, 4:00 PM CDT (21:00 UTC)
- Expired
- Aug 6, 2011, 4:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Twin Cities, MN
County Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 104 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
235
WWUS83 KMPX 062100
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT AUG 6 2011
WIZ023-062145-
ST. CROIX-
400 PM CDT SAT AUG 6 2011
...THUNDERSTORMS MOVING OVER ST. CROIX COUNTY THROUGH 445 PM CDT...
AT 400 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF NEW RICHMOND...OR 5 MILES WEST OF
CYLON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CYLON.
FOREST.
EMERALD.
GLENWOOD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4500 9242 4509 9250 4514 9242 4516 9215
4513 9215 4512 9213 4496 9214 4495 9214
TIME...MOT...LOC 2100Z 302DEG 26KT 4508 9243
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 1:04 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Aug 6, 1:04 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 104 PM CDT SAT AUG 6 2011 .DISCUSSION... .MESOSCALE UPDATE.... A SOMEWHAT TRICKY PATTERN OVER THE AREA THIS AFTERNOON WITH SEVERAL LOW-LEVEL BOUNDARIES. CONVECTION SHOULD BECOME GRADUALLY MORE INTENSE INTO THE MID TO LATE AFTERNOON AND HAVE ALREADY SEEN SUCH A TREND IN THE NORTHERN TIER OF COUNTIES...WITH TEMPORARY HIGHER CORES AND MID TO LOWER ROTATION AT TIMES. THE EXPECTED INTENSIFICATION WILL BE AIDED BY THE FACT THERE IS LITTLE INHIBITION OVER THE REGION. UNLIKE MANY OF THE JULY EVENTS...A DEEP CAP IS NOT PRESENT. AT THE SAME TIME...LARGE INSTABILITY IS NOT ABLE TO BUILD UP SO EXPLOSIVE DEVELOPMENT IS GENERALLY NOT EXPECTED WITH MLCAPES PEAKING 1000 TO 2000 J/KG. AS THE NEXT SHORT WAVE SEEN ON WATER VAPOR MOVING INTO NORTHEAST SD MOVES OVER ONGOING ELEVATED CONVECTION IN CENTRAL MN...THERE SHOULD BE A TENDENCY TO SEE STORMS BUILD SOUTH AND SOUTHEASTWARD AND BECOME ROOTED LOWER. THE SYNOPTIC SCALE WARM FRONT IS LOCATED IN CENTRAL MN AS ARE OUTFLOW BOUNDARIES FROM THE ONGOING CONVECTION SEEN ON VISIBLE. SO WITH THESE BOUNDARIES IN THE AREA THAT SHOULD ALSO HELP CONVECTION TO THRIVE AND FOCUS MORE. ACROSS WESTERN TO SOUTHWESTERN/SOUTH CENTRAL MN ALONG A PRE FRONTAL TROUGH...THE TENDENCY FOR CONVECTION TO DEVELOP WILL ALSO INCREASE. /SUCH AS THE STORM NORTHWEST OF MORRIS/. STORMS SHOULD BE MORE DISCRETE AT FIRST IN THESE AREAS AND GRADUALLY EVOLVE SOUTHEAST. WITH SLIGHTLY BETTER MID-LEVEL FLOW FORECAST THIS EVENING AIDING IN 40 KT DEEP LAYER SHEAR...SOME ORGANIZATION IN CLUSTERS AND SEGMENTS THIS EVENING IS EXPECTED. SOMETHING THAT MAY KEEP CONVECTION COVERAGE IN CHECK IN THE SOUTHERN FORECAST AREA IS THAT THE EASTERN PACIFIC MOIST PLUME AND BETTER MOISTURE TRANSPORT ALL AROUND IS TO OUR SOUTH. IT WOULD SEEM THE TIME IN MUCH OF THE TWIN CITIES MOST FAVORED WOULD BE 5 PM TO 8 PM. THE NORTHEAST METRO VERY WELL MAY SEE ACTIVITY SOONER WITH THE WARM FRONT DRAPED JUST TO THEIR NORTH AND THE CURRENT CONVECTION BUILDING SOUTHEAST. THREATS...STRONG WINDS STILL APPEAR THE PRIMARY THREAT FROM STORMS THROUGH THIS EVENT WITH DCAPE VALUES OF 700 TO 1200 J/KG AND SOME COLD POOL SUSTAINABILITY. THERE IS A TORNADO THREAT GIVEN THE BOUNDARIES AND INCREASING 0-3KM CAPE /FORECAST TO REACH 200 J/KG IN SOME AREAS/. THIS SEEMS ENHANCED IN THE NEAR TERM WITH THE CURRENT ACTIVITY IN CENTRAL MN AS IT BUILDS SOUTH AND SOUTHEAST...CONTINUOUSLY RE-FIRING ALONG BOUNDARIES. IN ADDITION...THE BEHAVIOR ON RADAR SINCE 12 PM HAS BEEN TO SEE TEMPORARY ROTATION. THE 0-1 KM SHEAR IS FORECAST TO REMAIN AROUND 15 KTS...SO IT WOULD SEEM THAT ANY TORNADOES THAT WOULD FORM WOULD BE BRIEF AND NEAR BOUNDARIES. A HAIL THREAT EXISTS WITH STORMS MAINLY DURING THE AFTERNOON IT WOULD SEEM...BUT PARAMETERS FOR HAIL LARGER THAN GOLF BALLS IS LOW DUE TO CAPE BELOW 2000 J/KG. HEAVY RAIN APPEARS MOST PROBABLE WITH TRAINING ACTIVITY NORTH AND NORTHEAST OF THE TWIN CITIES METRO. .DISCUSSION... MOST OF THE TIME WAS EMPHASIZED ON THE SHORT TERM TODAY. BY SUNDAY AFTERNOON...THE FRONT LOOKS TO BE EAST OF THE REGION. HIGHS WILL BE ABOUT 5 TO 7 DEGREES COOLER IN MANY PLACES. THERE WILL BE A SMALL CHANCE FOR SHOWERS IN THE EAST WITH LINGERING MARGINAL INSTABILITY. THE NEXT FRONT...WHICH WILL LIKELY BE THE TRUEST COLD FRONT SINCE JUNE...WILL DROP SOUTHWARD ACROSS MN AND WESTERN WI ON MONDAY AFTERNOON AND EVENING. DEEP LAYER SHEAR ASSOCIATED WITH THE SHORT WAVE IS EXPECTED TO BE 35 TO 45 KTS ACROSS CENTRAL MN WITH LOW-LEVEL MOISTURE STILL PROVIDING MLCAPES AROUND 1000 J/KG. SO SOME SCATTERED STORMS WOULD SEEM PROBABLE IF TIMING CONTINUES TO BE ON PAR FOR AN EVENING FRONTAL PASSAGE. BEHIND THE FRONT...TUESDAY AND WEDNESDAY LOOK LIKE PLEASANT DAYS WITH SOME OF THE LOWEST DEW POINTS IN MANY WEEKS. A PACIFIC-TYPE SYSTEM IS FORECAST TO PASS THROUGH THE AREA LATE IN THE WEEK WITH MARGINAL RETURN FLOW AHEAD OF IT. && .AVIATION.../18Z TAF ISSUANCE/ THUNDERSTORMS CONTINUE TO REKINDLE AHEAD OF THE MESOSCALE CONVECTIVE VORTICY OVER CENTRAL MINNESOTA. THE STORMS CONTINUE TO BACKBUILD SOUTHWEST OVER WEST CENTRAL MINNESOTA. ISOLATED STRONG THUNDERSTORMS WERE OCCURRING OVER CENTRAL MINNESOTA. THESE STORMS SHOULD SPREAD EAST INTO PORTIONS OF WEST CENTRAL WISCONSIN BEFORE 700 PM. EXPECT SOME SCATTERED TO BROKEN CUMULUS CLOUDS ROUGHLY BETWEEN 2500-4000 FEET AGL WITH WEATHER CONDITIONS LOWERING BRIEFLY BELOW 1000 FEET AND VISIBILITIES BELOW A MILE IN THUNDERSTORMS. SURFACE WINDS GUSTING OVER 40 KNOTS IN STRONG THUNDERSTORMS ALONG THE TIGHT REFLECTIVITY GRADIENT AS SEEN ON LOCAL DOPPLER RADAR. CEILINGS LOWERING BEHIND THE FRONTAL BOUNDARY AS COOLER AIR SEEP OVER THE UPPER MIDWEST TONIGHT AND SUNDAY MORNING WITH CEILING HEIGHTS BETWEEN 1000-2000 FEET AGL. CONDS IMPROVING TO SCATTERED TO BROKEN CLOUDS 2500-3500 FEET AGL SUNDAY AFTERNOON. WINDS SHIFTING TO NORTHWEST AND INCREASING TO 10-20 KNOTS BEHIND THE FRONT...THEN DIMINISHING TO UNDER 10 KNOTS SUNDAY AFTERNOON. MSP...A VERY DIFFUSE SURFACE WIND PATTERN WITH NUMEROUS OUTFLOW BOUNDARIES AND SURFACE FRONTAL BOUNDARIES IN THE AREA. THE MAIN AREA OF CONVECTIVE WILL OCCUR NORTH OF THE TWIN CITIES WITH THUNDERSTORM DEVELOPMENT MORE LIKELY AFTER 500 PM. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH A FEW OF THESE STORMS WITH POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL EARLY THIS EVENING. CEILINGS LOWERING TO MVFR CATEGORY BEHIND THE MAIN COLD FRONT LATER TONIGHT...WITH SOME IMPROVEMENT ANTICIPATED DURING THE AFTERNOON ON SUNDAY. WINDS SHIFTING TO NORTHWEST AND INCREASING TO 10-20 KNOTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && MTF/JVM
Hazardous weather outlook, Aug 6, 2:01 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 201 PM CDT SAT AUG 6 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 071100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 201 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK AREA. THUNDERSTORMS WILL CONTINUE TO DEVELOP EASTWARD FROM CENTRAL AND WESTERN MINNESOTA. THE MAIN HAZARDS WITH SEVERE STORMS WILL BE STRONG WINDS...THOUGH SOME ISOLATED LARGE HAIL MAY OCCUR. A FEW TORNADOES ARE POSSIBLE...NAMELY IN SOUTHWEST TO CENTRAL MINNESOTA AND THE U.S. HIGHWAY 8 CORRIDOR OF WESTERN WISCONSIN. TEMPORARY TORRENTIAL RAINFALL IS ALSO LIKELY WITH SOME OF THESE STORMS...MAINLY ACROSS CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY AFTERNOON AND EVENING AS ANOTHER COLD FRONT SLIPS ACROSS THE AREA. THERE IS A SMALL CHANCE FOR SEVERE STORMS DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO THE EVENING.
In the hours before
Local storm report, Aug 6, 2:19 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
219 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL NE BRAHAM 45.73N 93.17W
08/06/2011 M0.75 INCH ISANTI MN TRAINED SPOTTER
DELAYED REPORT. ESTIMATED TIME.
&&
MTFSpecial weather statement, Aug 6, 2:35 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 235 PM CDT SAT AUG 6 2011 MNZ061-062000- ANOKA- 235 PM CDT SAT AUG 6 2011 ...THUNDERSTORM MOVING OVER ANOKA COUNTY THROUGH 300 PM CDT... AT 235 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ANDOVER. THIS STORM WAS MOVING EAST AT 15 MPH. HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HAM LAKE. CENTERVILLE. INTERSTATE 35 IN EASTERN ANOKA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 4533 9302 4515 9302 4520 9330 4527 9333 TIME...MOT...LOC 1935Z 273DEG 13KT 4523 9328
Special weather statement, Aug 6, 2:58 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 258 PM CDT SAT AUG 6 2011 WIZ015-062045- BARRON- 258 PM CDT SAT AUG 6 2011 ...THUNDERSTORMS MOVING OVER BARRON COUNTY THROUGH 345 PM CDT... AT 258 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF SHELL LAKE TO MCKINLEY. THESE STORMS WERE MOVING EAST AT 45 MPH ACROSS MAINLY NORTHERN BARRON COUNTY. ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... COMSTOCK. BARRONETT. HAUGEN. BRILL. MIKANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 4549 9216 4565 9215 4564 9154 4545 9154 TIME...MOT...LOC 1958Z 269DEG 38KT 4577 9206 4553 9210
Special weather statement, Aug 6, 3:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT SAT AUG 6 2011
MNZ062-063-WIZ023-062045-
RAMSEY-ST. CROIX-WASHINGTON-
318 PM CDT SAT AUG 6 2011
...THUNDERSTORMS MOVING OVER RAMSEY...WASHINGTON...AND ST. CROIX
COUNTIES THROUGH 345 PM CDT...
AT 316 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOREVIEW TO MARINE ON ST
CROIX. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH.
DIME SIZE DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS. SOME OF THE WINDS MAY OCCUR BEFORE THE ACTUAL RAIN
ARRIVES.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WHITE BEAR LAKE.
NORTH OAKS.
VADNAIS HEIGHTS.
GEM LAKE.
MAHTOMEDI.
STILLWATER.
OAK PARK HEIGHTS.
INTERSTATE 35 IN WASHINGTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4505 9262 4494 9272 4494 9297 4511 9314
4513 9308 4512 9303 4514 9302 4519 9284
4520 9274
TIME...MOT...LOC 2016Z 310DEG 21KT 4507 9312 4515 9283Local storm report, Aug 6, 3:36 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 4 NNE WHITE BEAR LAKE 45.12N 92.98W
08/06/2011 M0.25 INCH RAMSEY MN TRAINED SPOTTER
&&
MPGSpecial weather statement, Aug 6, 4:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT AUG 6 2011
WIZ023-062145-
ST. CROIX-
400 PM CDT SAT AUG 6 2011
...THUNDERSTORMS MOVING OVER ST. CROIX COUNTY THROUGH 445 PM CDT...
AT 400 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF NEW RICHMOND...OR 5 MILES WEST OF
CYLON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CYLON.
FOREST.
EMERALD.
GLENWOOD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4500 9242 4509 9250 4514 9242 4516 9215
4513 9215 4512 9213 4496 9214 4495 9214
TIME...MOT...LOC 2100Z 302DEG 26KT 4508 9243The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 10:55 PM CDT | Areal Flood Advisory | MPX | Kandiyohi, Meeker, Sherburne, Wright | 3 hr |
| Aug 6, 10:59 AM CDT | Areal Flood Advisory | MPX | Douglas, Mille Lacs, Morrison, Todd | 4 hr |
| Aug 6, 11:59 AM CDT | Special Weather Statement | MPX | Morrison | 61 min |
| Aug 6, 12:37 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs, Morrison | 53 min |
| Aug 6, 1:20 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti, Kanabec | 31 min |
| Aug 6, 2:35 PM CDT | Special Weather Statement | MPX | Anoka | 25 min |
| Aug 6, 3:18 PM CDT | Special Weather Statement | MPX | Washington | 27 min |
| Aug 6, 3:29 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 46 min |
| Aug 6, 5:36 PM CDT | Special Weather Statement | MPX | Douglas | 24 min |
| Aug 6, 6:59 PM CDT | Special Weather Statement | MPX | Stearns | 46 min |
| Aug 6, 2:58 PM CDT | Special Weather Statement | MPX | Barron | 47 min |
| Aug 6, 5:26 PM CDT | Special Weather Statement | MPX | Eau Claire | 49 min |
Nearby
Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.